| Model Number |
UKA TIBIAL BEARING, SIZE 1, 8MM, VIT-E |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that an ar-521-tba8 uka tibial bearing implant would not go in.Surgeon opened a new product and case was completed.This was discovered during a procedure on (b)(6) 2022.